Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Class groups of rings of invariants


Author: William C. Waterhouse
Journal: Proc. Amer. Math. Soc. 67 (1977), 23-26
MSC: Primary 14C20; Secondary 20G15, 14L99
DOI: https://doi.org/10.1090/S0002-9939-1977-0453739-3
MathSciNet review: 0453739
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a connected algebraic group acting on a Krull domain S with ring of invariants R. Then an extension E of $ {\text{Cl}}(R)$ by a free abelian group (related to blowing up) maps to $ {\text{Cl}}(S)$ with kernel related to characters of G.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Algèbre commutative 7: Diviseurs, Hermann, Paris, 1965. MR 0260715 (41:5339)
  • [2] R. Fossum, The divisor class group of a Krull domain, Springer-Verlag, New York, 1973. MR 0382254 (52:3139)
  • [3] A. Magid, Finite generation of class groups of rings of invariants, Proc. Amer. Math. Soc. 60 (1976), 45-48. MR 0427306 (55:340)
  • [4] -, Fundamental, Picard, and class groups of rings of invariants, Canad. J. Math. 28 (1976), 659-664. MR 0407018 (53:10801)
  • [5] M. Sweedler, A units theorem applied to Hopf algebras and Amitsur cohomology, Amer. J. Math. 92 (1970), 259-271. MR 0268255 (42:3154)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14C20, 20G15, 14L99

Retrieve articles in all journals with MSC: 14C20, 20G15, 14L99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0453739-3
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society